Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 19 de abril de 2024
  

An obstruction to represent abelian Lie algebras by unipotent matrices.

Título inglés An obstruction to represent abelian Lie algebras by unipotent matrices.
Título español Una obstrucción para representar álgebras de Lie abelianas mediante matrices unipotentes.
Autor/es Benjumea, J. C. ; Echarte, F. J. ; Núñez, J.,Tenorio, A. F.
Organización Dep. Geom. Topol. Fac. Mat. Univ. Sevilla, Sevilla, España
Revista 0213-8743
Publicación 2004, 19(2): 269-277, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The aim of this paper is the study of abelian Lie algebras as subalgebras of the nilpotent Lie algebra gn associated with Lie groups of upper-triangular square matrices whose main diagonal is formed by 1. We also give an obstruction to obtain the abelian Lie algebra of dimension one unit less than the corresponding to gn as a Lie subalgebra of gn. Moreover, we give a procedure to obtain abelian Lie subalgebras of gn up to the dimension which we think it is the maximum.
Clasificación UNESCO 120109
Palabras clave español Algebra de Lie ; Algebras conmutativas ; Algebra nilpotente ; Grupos de Lie ; Matrices
Código MathReviews MR2102424
Código Z-Math Zbl 1076.22015
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es